# SDR SWAA2022021772492

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 47,591 hours, 28,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS EMERGENCY SLIDE GIRT BAR STOP RELEASE BROKEN / [01] REMOVED AND REPLACED FS GIRT BAS STOP RELEASE REF MT 725-61-06-FS
